Statistical risk evaluation applied to (Belgian) car insurance
J. Beirlant,
V. Derveaux,
A. M. De Meyer,
Marc Goovaerts,
E. Labie and
B. Maenhoudt
Insurance: Mathematics and Economics, 1992, vol. 10, issue 4, 289-302
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(92)90060-O
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:10:y:1992:i:4:p:289-302
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().